BibTeX record journals/tcs/LincolnMS99

download as .bib file

@article{DBLP:journals/tcs/LincolnMS99,
  author    = {Patrick Lincoln and
               John C. Mitchell and
               Andre Scedrov},
  title     = {Optimization Complexity of Linear Logic Proof Games},
  journal   = {Theor. Comput. Sci.},
  volume    = {227},
  number    = {1-2},
  pages     = {299--331},
  year      = {1999},
  url       = {http://dx.doi.org/10.1016/S0304-3975(99)00057-2},
  doi       = {10.1016/S0304-3975(99)00057-2},
  timestamp = {Wed, 19 Nov 2003 16:11:07 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/LincolnMS99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}